Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
a529612

Should cysts flatten after cortisone shot?

Recommended Posts

My derm is on maternity leave. So I'm seeing her physician assistant (PA-C) for a change. She gave me cortisone shots on a couple of big cysts on my cheeks. The pain was gone within hours but the cysts didn't flatten and the bumps are still noticeable after 4 days. Did she not use enough cortisone on the cysts? From my past experience with my normal derm, the cysts (including the nasty ones) usually flatten in a day or two. But this time they are still pretty visible. Any idea? I hate to go back and spend another $75 for follow-up shots.

BTW, is it bad to take cortisone shot again within days? Thanks!

Share this post


Link to post
Share on other sites

they should have flattened out within a couple days. maybe she didn't get to the core of the cyst or something. i've only ever had a cyst injected by the PA, never by my derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×